Schubert varieties, toric varieties, and ladder determinantal varieties

被引:15
|
作者
Gonciulea, N
Lakshmibai, V
机构
[1] Northeastern University, College of Arts and Sciences, Department of Mathematics, Boston
关键词
Schubert varieties; toric varieties; ladder determinantal varieties; distributive lattices; singular locus;
D O I
10.5802/aif.1590
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
We construct certain normal toric varieties (associated to finite distributive lattices) which are degenerations of the Grassmannians. We also determine the singular loci for certain normal toric varieties, namely the ones which are certain ladder determinantal varieties. As a consequence, we prove a refined version of the conjecture of Laksmibai & Sandhya [Criterion for smoothness of Schubert varieties in SL(n)/B, Proc. Ind. Acad. Sci., 100 (1990), 45-52] on the components of the singular locus, for certain Schubert varieties in the flag variety.
引用
收藏
页码:1013 / &
页数:53
相关论文
共 50 条
  • [21] ON SCHUBERT VARIETIES
    Karuppuchamy, Paramasamy
    [J]. COMMUNICATIONS IN ALGEBRA, 2013, 41 (04) : 1365 - 1368
  • [22] Determinacy of determinantal varieties
    Ahmed, Imran
    Soares Ruas, Maria Aparecida
    [J]. MANUSCRIPTA MATHEMATICA, 2019, 159 (1-2) : 269 - 278
  • [23] On minimality of determinantal varieties
    Kozhasov, Khazhgali
    [J]. Linear Algebra and Its Applications, 2021, 626 : 56 - 78
  • [24] PROJECTED RICHARDSON VARIETIES AND AFFINE SCHUBERT VARIETIES
    He, Xuhua
    Lam, Thomas
    [J]. ANNALES DE L INSTITUT FOURIER, 2015, 65 (06) : 2385 - 2412
  • [25] On minimality of determinantal varieties
    Kozhasov, Khazhgali
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2021, 626 : 56 - 78
  • [26] The minimality of determinantal varieties
    Bordemann, Martin
    Choe, Jaigyoung
    Hoppe, Jens
    [J]. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2021, 773 : 153 - 164
  • [27] Determinacy of determinantal varieties
    Imran Ahmed
    Maria Aparecida Soares Ruas
    [J]. manuscripta mathematica, 2019, 159 : 269 - 278
  • [28] Resultants of determinantal varieties
    Busé, L
    [J]. JOURNAL OF PURE AND APPLIED ALGEBRA, 2004, 193 (1-3) : 71 - 97
  • [29] ARCS ON DETERMINANTAL VARIETIES
    Docampo, Roi
    [J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2013, 365 (05) : 2241 - 2269
  • [30] Decompositions of determinantal varieties
    Zhao X.
    Gao H.
    Su X.
    [J]. Frontiers of Mathematics in China, 2007, 2 (4) : 623 - 637